Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Black spots on nose. Should I undergo laser treatment?

i have black spots on the tip and buds of my nose . spots are not yet cleared even after a long treatement through medicines, applying oinments and also by undertaking chemical peeling for 7 times. So I wanto to undergo laser treatment. Is it available with appollo hospital maduraI. how much time it will take to cure and how much cost i have to spend
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through your query regarding cosmetic removal of black spot from tip of nose.

Removal of black spot by lase is possible and other remedy is by plastic surgery. The modality is always decided after examination of patient.

Similarily you have asked about cost at appollo hospital Madurai, dear your answer to this query is also be given after examination by surgeon concerned.

Answered: Fri, 16 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor